# SDR SWIA95598

- Difficulty date: July 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Contl Mech
- Part number: 12025262501
- Condition: Out Of Adjust
- Location: Te Flaps
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON DEPARTURE AFTER GEAR UP SELECTED AND NORMAL GEAR RETRACTOR LIGHT SEQUENCES, LOUD RUMBLING SOUND FROM FRONT OF PLANE OCCURRED DUE TO GEAR DOORS NOT CLOSING.  RETURNED TO FIELD.  REPLACED RELAY BOX, CYCLED GEAR 25 TO 30 TIMES, AND IT FUNCTIONED PROPERLY.
